I have been on Depo for 2 years now. I would like to quit taking the shot but of course it is not that simple. When I am even late with my shot I go thru alot emotional things, I cry, I am irritable and depressed, I have magrine headaches, no energy you name it I go through it. Is there something that can counteract these emotions, so that I will not go through them. The reason I am afraid to just go cold turkey is that I feel so bad and not like myself and I have just started a new job and I need to feel at least half sane to perform my duties at work. Please help any suggestions would be appreciated.
Many persons may have emotional swings with changes in hormonal levels such as those with Depo-Provera. The thing that concerns me is the degree of symptoms you are having and the extent to which they are impacting you. I would strongly suggest that you explore these issues with your care provider. Its important to know your full medical history and the presence of any other physical or mental conditions that could be impacting your emotional state. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.